Soit
Let
@article{AFST_2013_6_22_3_445_0, author = {Romain Dujardin}, title = {The supports of higher bifurcation currents}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {445--464}, publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques}, address = {Toulouse}, volume = {Ser. 6, 22}, number = {3}, year = {2013}, doi = {10.5802/afst.1378}, zbl = {1314.37032}, mrnumber = {3113022}, language = {en}, url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1378/} }
TY - JOUR AU - Romain Dujardin TI - The supports of higher bifurcation currents JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2013 SP - 445 EP - 464 VL - 22 IS - 3 PB - Université Paul Sabatier, Institut de Mathématiques PP - Toulouse UR - https://afst.centre-mersenne.org/articles/10.5802/afst.1378/ DO - 10.5802/afst.1378 LA - en ID - AFST_2013_6_22_3_445_0 ER -
%0 Journal Article %A Romain Dujardin %T The supports of higher bifurcation currents %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2013 %P 445-464 %V 22 %N 3 %I Université Paul Sabatier, Institut de Mathématiques %C Toulouse %U https://afst.centre-mersenne.org/articles/10.5802/afst.1378/ %R 10.5802/afst.1378 %G en %F AFST_2013_6_22_3_445_0
Romain Dujardin. The supports of higher bifurcation currents. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 22 (2013) no. 3, pp. 445-464. doi : 10.5802/afst.1378. https://afst.centre-mersenne.org/articles/10.5802/afst.1378/
[1] Bassanelli (G.), Berteloot (F.).— Bifurcation currents in holomorphic dynamics on
[2] Bassanelli (G.), Berteloot (F.).— Bifurcation currents and holomorphic motions in bifurcation loci, Math. Ann. 345, p. 1-23 (2009). | MR | Zbl
[3] Bedford (E.), Lyubich (M.), Smillie (J.).— Polynomial diffeomorphisms of
[4] Berteloot (F.).— Bifurcation currents in one-dimensional holomorphic dynamics. C.I.M.E. Lecture notes (2011).
[5] Branner (B.), Hubbard (J. H.).— The iteration of cubic polynomials. I. The global topology of parameter space, Acta Math. 160, no. 3-4, p. 143-206 (1988). | MR | Zbl
[6] Buff (X.), Epstein (A.).— Bifurcation measure and postcritically finite rational maps, Complex dynamics, p. 491-512, A K Peters, Wellesley, MA (2009). | MR | Zbl
[7] Buff (X.), Gauthier (Th.).— Perturbations of flexible Lattès maps. Preprint, arxiv:1111.5451.
[8] Chirka (E. M.).— Complex analytic sets, Mathematics and its Applications (Soviet Series), 46. Kluwer Academic Publishers Group, Dordrecht, (1989). | MR | Zbl
[9] De Faria (E.), De Melo (W.).— Mathematical tools for one-dimensional dynamics. Cambridge Studies in Advanced Mathematics, 115, Cambridge University Press, Cambridge (2008). | MR | Zbl
[10] DeMarco (L.).— Dynamics of rational maps: a current on the bifurcation locus, Math. Res. Lett. 8, no. 1-2, p. 57-66 (2001). | MR | Zbl
[11] Diller (J.), Dujardin (R.), Guedj (V.).— Dynamics of rational mappings with small topological degree III: geometric currents and ergodic theory, Ann. Scient. Ec. Norm. Sup., 43 p. 235-278 (2010). | Numdam | MR | Zbl
[12] Dinh (T. C.).— Suites d’applications méromorphes multivaluées et courants laminaires, J. Geom. Anal. 15, p. 207-227 (2005). | MR | Zbl
[13] Dinh (T. C.), Sibony (N.).— Dynamique des applications d’allure polynomiale, J. Math. Pures Appl. (9) 82, p. 367-423 (2003). | MR | Zbl
[14] Dinh (T. C.), Sibony (N.).— Distribution des valeurs de transformations méromorphes et applications, Comment. Math. Helv. 81, no. 1, p. 221-258 (2006). | MR | Zbl
[15] Dujardin (R.).— Structure properties of laminar currents on
[16] Dujardin (R.).— Sur l’intersection des courants laminaires, Pub. Mat. 48, p. 107-125 (2004). | MR | Zbl
[17] Dujardin (R.).— Bifurcation currents and equidistribution in parameter space, Preprint, to appear in Frontiers in complex dynamics (celebrating John Milnor’s 80th birthday) (2011).
[18] Dujardin (R.), Favre (Ch.).— Distribution of rational maps with a preperiodic critical point, Amer. J. Math. 130, p. 979-1032 (2008). | MR | Zbl
[19] Gauthier (Th.).— Strong-bifurcation loci of full Hausdorff dimension, Ann. Scient. Ec. Norm. Sup., to appear. | Numdam | MR
[20] Guedj (V.), Zeriahi (A.).— Intrinsic capacities on compact Kähler manifolds, J. Geom. Anal. 15, no. 4, p. 607-639 (2005). | MR | Zbl
[21] McMullen (C.T.).— Families of rational maps and iterative root-finding algorithms, Ann. of Math. 125, p. 467-493 (1987). | MR | Zbl
[22] Milnor (J. W.).— On Lattès maps, Dynamics on the Riemann Sphere, European Math. Soc., Zürich, p. 9-43 (2006). | MR | Zbl
[23] Lyubich (M.).— Entropy properties of rational endomorphisms of the Riemann sphere, Ergodic Theory Dynam. Systems 3, p. 351-385 (1983). | MR | Zbl
[24] Shishikura (M.).— The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, Ann. of Math. (2) 147, no. 2, p. 225-267 (1998). | MR | Zbl
[25] Sibony (N.).— Dynamique des applications rationnelles de
[26] Silverman (J. H.).— The arithmetic of dynamical systems, Graduate Texts in Mathematics, 241. Springer, New York (2007). | MR | Zbl
- Dynamical pairs with an absolutely continuous bifurcation measure, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 32 (2023) no. 2, p. 203 | DOI:10.5802/afst.1735
- The bifurcation measure has maximal entropy, Israel Journal of Mathematics, Volume 235 (2020) no. 1, p. 213 | DOI:10.1007/s11856-019-1955-6
- Collet, Eckmann and the bifurcation measure, Inventiones mathematicae, Volume 217 (2019) no. 3, p. 749 | DOI:10.1007/s00222-019-00874-5
- Dynamical moduli spaces and elliptic curves, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 27 (2018) no. 2, p. 389 | DOI:10.5802/afst.1573
- Distribution of postcritically finite polynomials II: Speed of convergence, Journal of Modern Dynamics, Volume 11 (2017) no. 03, p. 57 | DOI:10.3934/jmd.2017.11.57
- Distribution of postcritically finite polynomials Ⅱ: Speed of convergence, Journal of Modern Dynamics, Volume 11 (2017) no. 1, p. 57 | DOI:10.3934/jmd.2017004
- Classification of Special Curves in the Space of Cubic Polynomials, International Mathematics Research Notices (2016), p. rnw245 | DOI:10.1093/imrn/rnw245
Cité par 7 documents. Sources : Crossref